# SDR YENA201907180411

- Difficulty date: July 18, 2019
- Submitted: July 22, 2019
- Operation: Air carrier
- Aircraft: N958JB
- Make and model: Airbus A321-231
- Aircraft serial: 6859
- Aircraft time: 15,118 hours, 4,977 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 164906354
- Condition: Failed
- Location: E&E Bay
- Part time: 15,132 hours, 4,982 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 1818, POS-JFK. DIVERTED TO ORF. BURNING ODOR AT CRUISE 10 MINS LATER VENT BLOWER FAULT AND EXTRACT FAULT; ACCOMPLISHED TSM 05-50-00-810-831-A  INSPECTION FOUND EXTRACT FAN TO BE AT FAULT. WILL MEL EXTRACT FAN MCC NOTIFIED. EXTRACT FAN PLACED ON MEL 21-26-02-B CAT C MX 4 UPDATED PLACARD INSTALLED MCC NOTIFIED. AIR CONDITIONING INLET VALVE VERIFIED IN THE OPEN POSITION PER MEL 21-26-02-B (M) PROCEDURE. R & R EXTRACT FAN IAW AMM 21-26-51 OPS CHECK OK. MDDR CLEAR MX-4 UPATED. PLACARD REMOVED.
